so my boyfriend and i had protected sex around the time that my period was supposed to start. but the condom broke and we didn't know that until after he came. i took plan-b about 2 hours after that happened but my period was supposed to happen about a week ago and im starting to worry. after taking the pill i have been feeling really emotional and i feel something like poking in my abdomen so if anyone can help that would be amazing because im starting to freak out.
frosty6; Yes the plan B causes all kinds of hormone changes hang in there your period is almost always late and sometimes you well have more than one the first is thick brown/red blood nothing to worry about and then the time of your normal period that well be later than normal to. And several more things but you did the right thing you want to take it as soon as possible but as suggested if you want you can do a pregnancy test, But at this point this is normal than cramping etc well be much worse than normal. good luck Chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2015 • 1 answer
Posted 19 Jul 2016 • 1 answer
Posted 4 Aug 2016 • 1 answer
Posted 16 Nov 2016 • 1 answer
Posted 10 May 2017 • 2 answers